Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having flutter crawling feeling on skin of leg. Looking for relief?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
flutter crawling feeling on skin on leg.
Posted Fri, 26 Oct 2012 in Skin Hair and Nails
Answered by Dr. Sadiq Mughal 32 minutes later
Hello thanks for your question.

You are having flutter crawling feeling on skin of your leg. It would be better if you can describe the problem in detail for us to have a useful and satisfactory discussion.

There are many cause for that, I will name a few;
Diabetic neuropathy
Peripheral neuropathy
Multiple sclerosis,
Sciatica problems

Since you have written very brief history, I could read that you do not have any known health issues. I would like you to obliterate on history with specific reference to;
No 1. Diabetes
No 2 High Blood pressure
No 3. Any injury to back
No 4. Illicit Drug or medicine use
No 5. History of alcohol intake

I Would like you to post these points (and any additional points which you have in your mind with specific reference to your problems) in history at your earliest so that your question can be answered in a proper way
Hope you will post these points in history at yous earliest.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor